Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Hair spray into eyes, dryness, redness. Worry?

I have sprayed hair care accidentaly a bit to my eye. It contains aqua, alcohol denat, dimethicone, amodimethicone, hydrogenat castor oil, niacinamide, panthenol, parfum, lacticc acid, sodium benzoate , trideceth, hexyl cinnamal, butylphenyl methylproprional, benzyl salicylatem linalool, centrimonium chloride , benzyl alcohol and limonene. I rinsed it with cold water didi not rub it. Eye feels dry , bit pulsing and there are red small veins(english is not my first language....) visible in the corner of the eye. I have slept scarcely lataly for too many papers were due to school and i feel tired, therefore it is hard for me to say if these symptoms started after spray or not. I feel this eye more than the other, but maybe it is psychological reaction and stress . Age 18, female. Please help, there are no doctors around my neighbourhood and i do not have contact number to my eye doctor either.
Asked On : Sat, 16 Mar 2013
Answers:  2 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Thanks for posting a query in health care magic.
From the description that you have stated it appears that there could be a local allergic reaction to the contents gone inside your eye. Anything going inside eye is dangerous and you should visit you eye doctor and get it washed properly. If you cannot find one, no need to panic, stay calm, rinse a bit more with some sterile water and try taking some sleep. If the eye becomes further red or painful, the you need to rush.
Hope I am able to solve your concerns.
If you need any further details, you can contact me directly by using the below mentioned link:
Wish you good health.
Dr. Srikanth Reddy M.D.
Answered: Sun, 17 Mar 2013
I find this answer helpful

 1 user finds this helpful

General & Family Physician Dr. Gopal Krishnam Raju's  Response
no need of doctor get some lubricating drops and anti allergic eye drops plus oral steroid will do great :)
Answered: Sat, 16 Mar 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor